# SDR DALA2017090806734

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,039 hours, 15,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR GUARD AT THE R1 DOOR FELL OFF. PUT GIRT BAR GUARD BACK IN PLACE, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
